# SDR ASOA201704211565

- Difficulty date: April 21, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10161
- Aircraft time: 34,325 hours, 24,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CRES30112HARD063
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM PACKER CORRODED AT FS 349 AND RBL 9. UPON REMOVAL OF CORRODED PACKER, FOUND CORROSION ON CROSSBEAM.  REPAIRED CROSSBEAM AND PACKER PER REO 670-53-21-1415, REV A AND EC/TC REO 670-53-21-1415.
